# SDR KCSA06065

- Difficulty date: July 29, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 115,412 hours, 37,478 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FUEL ICING LIGHT ILL OPERATED HEATER PER AOM. LIGHT STAYED ON. VISUALLY INSPECTED ENG. FOUND FUEL LEAKING. SHUT ENGINE DOWN. REPLACED FUEL PUMP PER JT9D MM 73-11-01. MOTOR & RUN TEST GOOD PER AMM 72-00-00.
